# SDR ARWA20030403

- Difficulty date: April 12, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 64,047 hours, 18,678 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Condition: Broken
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION NOISE AND VIBRATION FROM NOSE GEAR AREA.  POST FLIGHT INSPECTION FOUND GEAR DOOR ARM BROKEN WITH DAMAGE TO FUSELAGE AT DOOR HINGE AREA.  CUT OUT DAMAGED AREA AND FABRICATED DOUBLER REPAIR IAW DC8 SRM 53-2-1 FIG 7 PAGE 111.  REMOVED AND REPLACED ROD ON NOSE LANDING GEAR (NLG) FIX DOOR LT SIDE IAW DC8 MM 32-30-0 PAGE 201.
